Stochastic Lotkaa-Volterra models with multiple delays

Yangzi Hu, Fuke Wu

Research output: Contribution to journalArticleResearchpeer-review

42 Citations (Scopus)


This paper investigates the asymptotic behavior of the stochastic Lotka-Volterra model with multiple delays. By using certain matrix techniques, some results on nonexplosion, boundedness and pathwise estimation of the model are investigated.
Original languageEnglish
Pages (from-to)42 - 57
Number of pages16
JournalJournal of Mathematical Analysis and Applications
Issue number1
Publication statusPublished - 2011
Externally publishedYes

Cite this